The space of minimal structures
Version of Record online: 29 JAN 2014
© 2014 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Mathematical Logic Quarterly
Volume 60, Issue 1-2, pages 40–53, February 2014
How to Cite
Belegradek, O. (2014), The space of minimal structures. Mathematical Logic Quarterly, 60: 40–53. doi: 10.1002/malq.201300012
- Issue online: 8 FEB 2014
- Version of Record online: 29 JAN 2014
- Manuscript Accepted: 1 JUL 2013
- Manuscript Revised: 9 JUN 2013
- Manuscript Received: 5 MAR 2013
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!